# SDR SIMA200122405

- Difficulty date: August 12, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4382 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT ROWS 10 AND 11 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
